# SDR SWAA085762

- Difficulty date: October 22, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 1,775 hours, 1,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEPLS LENS MISSING.  INSTALLED LENS PER MM.
